# SDR DALA2023013100788

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 DELAMITON FOUND ON THE RH SIDE VERTICAL STABILER EXTERNAL SKIN WHICH IS BETWEEN AUXLIARY SPAR AND FROM SPAR,THE DELAMINATED SKIN ABOUT L:7 INCH AND W:6 INCH AND ABOUT 9 INCH AWAY FROM THE AUX SPAR, 17 INCH BELOW THE FSS 39.25. CORRECTIVE ACTION: RH SIDE VERTICAL STABILER EXTERNAL SKIN WHICH IS BETWEEN AUXLIARY SPAR AND FROM SPAR, ABOUT 9 INCH AWAY FROM THE AUX SPAR , 17 INCH BELOW THE FSS 39.25 REPAIRED AS PER B767-300 SRM 55-30 (2606214)
